# SDR DL757952978

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 11404005158
- Condition: Damaged
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 7 L/E SLAT WAS FOUND WITH HAIL DAMAGE TO UPPER SKIN.  REPAIRED PER SRM 57-43-02.
